Eigenvalues and singular values of the sum and product of linear operators
Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 34-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_1_a8,
author = {A. S. Markus},
title = {Eigenvalues and singular values of the sum and product of linear operators},
journal = {Doklady Akademii Nauk},
pages = {34--36},
year = {1962},
volume = {146},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a8/}
}
A. S. Markus. Eigenvalues and singular values of the sum and product of linear operators. Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 34-36. http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a8/